# SDR 2012F00122

- Difficulty date: July 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 39,573 hours, 40,878 cycles
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Condition: Malfunctioned
- Location: Lt Ac
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

LEFT AC FAILED TO POWER AFTER ENGINE START, FAILED INSTRUMENTS AND INDICATIONS ON CAPTAIN FMA, LEFT ENGINE PARAMETERS AND PFD, AC CROSSTIE NOTED BUT FAILED TO RESET.  MX PERFORMED THE FOLLOWING: RESET AC CROSSTIE RELAY IAW AMM 71-00-00, C/W AC CROSSTIE OPS CHECK AND GENERATOR LOADS CHECK IAW AMM 24-20-06. OPS CHECKED NORMAL.
